# SDR SWIA971442

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Left Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEPARTED LAS, LEFT MAIN SYSTEM A GREEN LIGHT REMAINED ILLUMINATED.  FOLLOWED QRH PROCEDURE, CYCLED GEAR HANDLE.  GEAR WOULD NOT CYCLE DOWN.  AFTER LEVEL OFF, LIGHT EXTINGUISHED.  CONTINUED TO FAT.  USED EMERGENCY GEAR EXTENSION PROCEDURES AND GEAR EXTENDED.  REPLACED LEFT GEAR SYSTEM A GREEN PROX HARNESS AND SWITCH IAW EMB 120 MM 32-61-01, OPS CHECK GOOD.
